# SDR DHL2005804002

- Difficulty date: January 15, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Loose
- Location: Cargo Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK MAIN CARGO DOOR SYS-B WOULD NOT TEST DURING DESCENT FORWARD CARGO DOOR PROXIMTY C/B POPPED.  TRANSFERRED TO DMI 19261 PER MEL 52-2-1 CAT-C FOUND BROKE WIRE IN MCD HARNESS SHORTING OUT (B-SYS) WARNING.  SECURED WIRE TO PREVENT SHORTING AND ITEM IS UNDER DMI ENTERED IN ITEM 1P SAM.  REF DMI 19261: AFTER PUSHBACK MN CARGO DOOR SYS-B WOULD NOT TEST.  REPLACED MN CARGO DOOR ELECTRICAL JUMPER.  OPS NORMAL PER MM 52-70-0.  THIS CLEARS DMI 19261.
